# SDR REXA2018030400197

- Difficulty date: March 4, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 24,703 hours, 16,295 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S OXYGEN BOX INDICATOR WILL NOT CLOSE.  REMOVED AND REPLACED THE CO-PILOT'S OXYGEN BOX, OPS AND LEAK CHECKED GOOD IAW AMM 35-11-15-400-801-A01.
